MathSciNet Relay Station
MathSciNet bibliographic data
MR1060244 (91d:34015) 34A60 (04A72 49J24)
Baĭdosov, V. A. Fuzzy differential inclusions. (Russian) Prikl. Mat. Mekh. 54 (1990), no. 1, 12--17; translation in J. Appl. Math. Mech. 54 (1990), no. 1, 8–13 (1991)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement